# SDR AT9900483

- Difficulty date: June 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N845AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47238
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Clip
- Part number: 4911499617
- Condition: Corroded
- Location: Ws 111.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT TIMCO LAKE CITY, FL, FOUND THREE OUTBOARD STRINGER CLIPS CORRODED ON LEFT WING AT XRS 111.5 BETWEEN 11-12, 12-13, AND 13-14 STRINGERS.  REMOVED AND REPLACED CLIPS, DRILLED, DEBURRED, TREATED, PRIMED, AND INSTALLED NEW CLIPS IAW DC9 SRM 51-10-4, 51-30-5, 51-20-0, AND 51-22-1.
